# SDR DL72W960737

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pneu Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A-2 LETTER CHECK, LOWER SKIN CRACKED .375 INCH AFT INBD CORNER OF PNEUMATIC GROUND AIR CONNECT DOOR CUTOUT.  REPAIRED PER MM 53-30-0.
